# SDR GTIA2018021602436

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 6,649 hours, 2,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  R & R THE FWD MEGAPHONE IAW DRAWING NKS321-256-EQ REV 1.
